# SDR 08FDEA02750

- Difficulty date: July 8, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 44,193 hours, 28,393 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Roller
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON DESCENT TO IAD AIRFRAME BUFFET AT 290 KNOTS 270FL FOLLOWED QRH AT 14,000 250 KTS NO BUFFET FELT.   FLAPS 15 DEGREES LANDING ACCOMP FOR WING LEVEL NEED 1/2 UNIT OF TRIM RUDDER.  CONTROL WHEEL SHOWED 35 DEGREES RIGHT WITH NO TRIM.  OPS CHECK SPOILERS ALL DEPLOY EVENLY AND NO EVIDENCE OF FLUID BYPASS.  WHILE TURNING CONTROL COLUMN WHEEL INSPECTED CABLES AND QUARDRUM: NO OBVIOUS DEFECTS FOUND.  LOWERED FLAPS AND VISUALLY INSPECTED ROLLERS AND TRACK: ALL LOOKED OK.  PHYSICALLY LIFTED ON FLAPS AND FOUND LEFT OUTBOARD AFT FLAP EXCESSIVE PLAY.  ADJUSTED DEAD WEIGHT  ROLLER ECCENTRIC AND OUTBOARD ROLLERS ECCENTRIC IAW  MM 27-51-012-4.  OPERATED FLAPS AND OPS CHECKED GOOD.
